English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49378/84106 (59%)
造访人次 : 7365739      在线人数 : 82
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58476

    题名: Goodness-of-Fit Tests for GEE Models with Longitudinal Ordinal Data Using a Global Odds Ratio
    作者: Lin, Kuo-Chin;Chen, Yi-Ju;Liu, Chin-Yun
    贡献者: 淡江大學統計學系
    关键词: GEE;Global odds ratio;Goodness-of-fit;Longitudinal ordinal data;Residual analysis
    日期: 2011-06
    上传时间: 2011-10-01 01:11:03 (UTC+8)
    出版者: Toroku: ICIC International
    摘要: Longitudinal ordinal responses are commonly analyzed in biomedical studies and are often fitted by the generalized estimating equations (GEE) approach. The assessment of model fit is an important issue for model inference. The purpose of this article is to develop goodness-of-fit tests for GEE models with longitudinal ordinal data based on residual analysis using the global odds ratio as a measure of association. Our method can be regarded as an alternative approach of Lin's tests (Computational Statistics and Data Analysis 2010; 54:1872-1880) by considering a variety of working correlation structures. Two tests related to Pearson chi-squared and unweighted sum of residual square are proposed and two propositions of the approximate expectation and variance of the proposed test statistics are derived.
    關聯: ICIC Express Letters 5(6), pp.1821-1826
    显示于类别:[統計學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    1881-803X_5(6)_p1821-1826.pdf4669KbAdobe PDF1检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈